# SDR ORJA99115

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661116
- Condition: Discharged
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN LAS - EMERGENCY EXITS ILLUMINATED AUTOMATICALLY A/C RIGHT EMERGENCY EXIT ROW.  REMOVED AND REPLACED RIGHT AFT EMERGENCY OVERWING EXIT BATTERY PACK OPERATES NORMAL.  (M)
